# SDR ABXA030412

- Difficulty date: October 14, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 71,029 hours, 82,970 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919327503
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END OF LEADING EDGE RIB RIGHT WING CRACKED AT STA 353.  REPAIRED DAMAGED RIB IAW DC-9 SRM 57-06.
